# SDR 97FDEA00751

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727223
- Aircraft serial: 22037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Coroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0621 GEN NR 72C237-02, BS 950 FLOORBEAM CAP LBL 45 TO LBL 55 HAS CORROSION ON TOP AND AROUND NUTCLIP HOLES  INSTALLED STRAP IN ACCORDANCE WITH EA 7-5310-29241 DATED 10/7/97.
